Cookies?
Library Header Image
LSE Research Online LSE Library Services

Asymmetric stock market volatility and the cyclical behavior of expected returns

Mele, Antonio (2007) Asymmetric stock market volatility and the cyclical behavior of expected returns. Journal of Financial Economics, 86 (2). pp. 446-478. ISSN 0304-405X

Full text not available from this repository.
Identification Number: 10.1016/j.jfineco.2006.10.002
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/03044...
Additional Information: © 2007 Elsevier
Divisions: Financial Markets Group
Subjects: H Social Sciences > HG Finance
Date Deposited: 18 Jul 2008 10:52
Last Modified: 04 Jan 2024 19:21
URI: http://eprints.lse.ac.uk/id/eprint/19583

Actions (login required)

View Item View Item